On the Maslov equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 338-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_2_a15,
author = {S. I. Pokhozhaev},
title = {On the {Maslov} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {338--349},
year = {1995},
volume = {31},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_2_a15/}
}
S. I. Pokhozhaev. On the Maslov equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 338-349. http://geodesic.mathdoc.fr/item/DE_1995_31_2_a15/